• Decrease font size
  • Return font size to normal
  • Increase font size
U.S. Department of Health and Human Services

MAUDE Adverse Event Report: TEOXANE SA TEOSYAL RHA 2 HYALURONIC ACID DERMALL FILLER GEL

  • Print
  • Share
  • E-mail
-
Super Search Devices@FDA
510(k) | DeNovo | Registration & Listing | Adverse Events | Recalls | PMA | HDE | Classification | Standards
CFR Title 21 | Radiation-Emitting Products | X-Ray Assembler | Medsun Reports | CLIA | TPLC
 

TEOXANE SA TEOSYAL RHA 2 HYALURONIC ACID DERMALL FILLER GEL Back to Search Results
Lot Number TP30L-202811A
Device Problem Adverse Event Without Identified Device or Use Problem (2993)
Patient Problems Ecchymosis (1818); Pain (1994); Skin Discoloration (2074); Obstruction/Occlusion (2422)
Event Date 05/14/2021
Event Type  Injury  
Manufacturer Narrative
Vascular complications (occlusions) are well known and documented adverse reactions as part of hyaluronic acid-based dermal fillers injections. They are related to the accidental injection of the product inside or close to a blood vessel leading to an occlusion or a compression and blocking the blood flow, generally refered to as vascular complication. If the vascular complication is not detected/diagnosed and treated timely, it can lead to a skin necrosis. The risk of vascular complication and skin necrosis are mentioned in the product labelling.
 
Event Description
According to the received information, the patient was injected on (b)(6) 2021, in the chin area with an rha 2 product , an rha 3 product and an rha 4 product. 2 linked complaints have been opened regarding the injection of rha 3 (rc/2105072) and rha 4 (rc/2105073). Upon returning from lunch the patient noticed her left chin was bruised and complained a lot of pain. The injector noticed a white halo around the bruised area that developed 2 hours after the injection and diagnosed signs of vascular occlusion. Later that night, she injected hyaluronidase and patient reported that the pain was gone. Subsequently, the bruise turned from a deep purple/black to lighter red. On (b)(6), the patient received 2 vials of hyaluronidase as treatment as well as lasering to the bruise in order to dissolve the areas in the lower face. On may 24th, the injector reported that the occlusion has completely resolved.
 
Search Alerts/Recalls

  New Search  |  Submit an Adverse Event Report

Brand NameTEOSYAL RHA 2
Type of DeviceHYALURONIC ACID DERMALL FILLER GEL
Manufacturer (Section D)
TEOXANE SA
rue de lyon
geneva, CH120 3
SZ CH1203
Manufacturer (Section G)
SAME AS CONTACT OFFICE
same as contact office
Manufacturer Contact
fiona di folco
rue de lyon 105
geneva, CH120-3
SZ   CH1203
MDR Report Key12007265
MDR Text Key264270262
Report Number3005975625-2021-00221
Device Sequence Number1
Product Code LMH
Combination Product (y/n)N
Reporter Country CodeUS
PMA/PMN Number
P170002
Number of Events Reported1
Summary Report (Y/N)N
Report Source Manufacturer
Source Type health professional
Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date 06/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Date FDA Received06/16/2021
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Operator
Device Lot NumberTP30L-202811A
Was Device Available for Evaluation? No Answer Provided
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA?
Event Location No Information
Date Manufacturer Received05/17/2021
Was Device Evaluated by Manufacturer? Device Not Returned to Manufacturer
Date Device Manufactured07/06/2020
Is the Device Single Use? Yes
Is This a Reprocessed and Reused Single-Use Device? No
Type of Device Usage Initial

Patient Treatment Data
Date Received: 06/16/2021 Patient Sequence Number: 1
-
-